MathSciNet Relay Station
MathSciNet bibliographic data
MR2912062 34A08 (26A33 34B16 34B18 45J05)
Bai, Zhanbing; Sun, Weichen Existence and multiplicity of positive solutions for singular fractional boundary value problems. Comput. Math. Appl. 63 (2012), no. 9, 1369–1381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement